I started taking amoxicillin and ibuprofen for sinus infection

Patient

Q: I started taking amoxicillin and ibuprofen and yesterday to treat a sinus infection. Right now I feel nauseous and just noticed small bumps all over my stomach. Is this an allergic reaction?

Doctor

A:   Hello,
Thanks for the query.

Yes, it seems like an allergic reaction which you have developed to either of the above drugs. It is recommended that you discontinue both of them, see a doctor immediately and get your allergy treated. Kindly report about this allergy to your doctor so that an allergen test can be done and we can know the set of medications you are allergic to and always avoid them in the future.

Hope this helped.
Regards

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews